# SDR WI5R20200108001

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N787EP
- Make and model: Cessna 525C
- Aircraft serial: 0239
- Engine: Wilint FJ444A
- Engine time: 604 hours, 442 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW43217
- Condition: Fractured
- Location: Ip
- Part time: 604 hours, 442 cycles
- Component: Engine, Wilint
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIELD BORESCOPE INSPECTION FOR N1 LAG AND ITT INCREASE AT T.O., A 3RD STAGE IP ROTOR BLADE WAS DISCOVERED MISSING.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
